Depersonalization Support Forum banner
1 - 10 of 10 Posts

·
Registered
Joined
·
64 Posts
Discussion Starter · #1 ·
im looking for some info regarding this anti-d.
my psychiatrist suggested trying this one for anxiety, depression and dp.
im thinking about changing my current anti-d (which isnt really doing much).
im not sure what to expect, i know a lot of the ssri's cause anxiety in the beginning, and i dont know if i want to go through the extra anxiety if it isnt going to help me.
i know it's hard to say whether or not it's going to help, and i guess i should really try it and see, but i guess id just love to hear some success stories before i start it.
anyway, thanks in advance
Luke.
 

·
Registered
Joined
·
64 Posts
Discussion Starter · #2 ·
im looking for some info regarding this anti-d.
my psychiatrist suggested trying this one for anxiety, depression and dp.
im thinking about changing my current anti-d (which isnt really doing much).
im not sure what to expect, i know a lot of the ssri's cause anxiety in the beginning, and i dont know if i want to go through the extra anxiety if it isnt going to help me.
i know it's hard to say whether or not it's going to help, and i guess i should really try it and see, but i guess id just love to hear some success stories before i start it.
anyway, thanks in advance
Luke.
 

·
Registered
Joined
·
64 Posts
Discussion Starter · #3 ·
hmm no responses.. not sure if thats a good or bad thing.. ohwells, my doc wants me to wait another 2 weeks incase my current med starts helping.
Luke.
 

·
Registered
Joined
·
64 Posts
Discussion Starter · #4 ·
hmm no responses.. not sure if thats a good or bad thing.. ohwells, my doc wants me to wait another 2 weeks incase my current med starts helping.
Luke.
 

·
Registered
Joined
·
91 Posts
Hey Luke, yes you should always give an ssri enough time to start working. Even your doctor is being hopeful by saying 2 weeks, it can take a lot longer than that. I was on citalopram and sure enough it helped stop my panic attacks, but i also felt lots of side effects too, like a rubbery nose, mild hallucinations and problems with my 'old general'. If you get any of this kind of thing, there's always Lexapro/Cipralex (escitalopram) which is meant to be a more refined version of the same thing. I was on this one as well, but stopped taking it because it (like all the meds I'd taken) made me sleep too much. Now I'm on Efexor and this is definitely the best one for me although some people dont get on with it.

good luck, I hope it does the trick for you.

Gav
 

·
Registered
Joined
·
91 Posts
Hey Luke, yes you should always give an ssri enough time to start working. Even your doctor is being hopeful by saying 2 weeks, it can take a lot longer than that. I was on citalopram and sure enough it helped stop my panic attacks, but i also felt lots of side effects too, like a rubbery nose, mild hallucinations and problems with my 'old general'. If you get any of this kind of thing, there's always Lexapro/Cipralex (escitalopram) which is meant to be a more refined version of the same thing. I was on this one as well, but stopped taking it because it (like all the meds I'd taken) made me sleep too much. Now I'm on Efexor and this is definitely the best one for me although some people dont get on with it.

good luck, I hope it does the trick for you.

Gav
 

·
Registered
Joined
·
723 Posts
i have had a hard time getting onto lustral(zoloft) but it is definately helping now
 

·
Registered
Joined
·
723 Posts
i have had a hard time getting onto lustral(zoloft) but it is definately helping now
 

·
Registered
Joined
·
64 Posts
Discussion Starter · #9 ·
yeah, im currently on avanza (rameron in the states) ive been on it for 4 weeks now, so ill give it another 2 weeks before i change over.
my doc seems to think that the right anti-d will work to get rid of the dp.
she sorta thinks that the 3 of them, dp, depression and anxiety are all bassically symptons of the same problem, something wrong with seratonin levels, and the other chemicals involved in that area.
i kinda look at how it all started, and i think maybe it went something along these lines, lowered seratonin levels, caused anxiety and in turn the anxiety caused the dp, or something like that.
anyways, yeah, ill be waiting for 2 weeks before i try cipramil, so ill prolly post something again later if im going to try it.
btw, i had trouble when i started on sertraline, it really made my anxiety much worse and in turn made my dp worse, sadly after it settled down, it didnt help me much at all.
cheers
Luke
 

·
Registered
Joined
·
64 Posts
Discussion Starter · #10 ·
yeah, im currently on avanza (rameron in the states) ive been on it for 4 weeks now, so ill give it another 2 weeks before i change over.
my doc seems to think that the right anti-d will work to get rid of the dp.
she sorta thinks that the 3 of them, dp, depression and anxiety are all bassically symptons of the same problem, something wrong with seratonin levels, and the other chemicals involved in that area.
i kinda look at how it all started, and i think maybe it went something along these lines, lowered seratonin levels, caused anxiety and in turn the anxiety caused the dp, or something like that.
anyways, yeah, ill be waiting for 2 weeks before i try cipramil, so ill prolly post something again later if im going to try it.
btw, i had trouble when i started on sertraline, it really made my anxiety much worse and in turn made my dp worse, sadly after it settled down, it didnt help me much at all.
cheers
Luke
 
1 - 10 of 10 Posts
Top